# SDR CALA0400176

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 16,048 hours, 5,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A948537
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT AFT BULKHEAD CENTER PANEL ATTACH BRACKET CORRODED.  A NEW CENTER ATTACH BRACKET WAS INSTALLED IAW SRM 51-40-03 AND DRAWING 143A9485.
